# SDR 9613722287

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2287U
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ldg Gear Module
- Part number: 656021132
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, THE LEFT GEAR DID NOT INDICATE DOWN AND LOCKED.  CYCLED GEAR HANDLE, ON SECOND GEAR EXTENSION INDICATION WAS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR ELECTRONIC MODULE AND CHECKED LEFT GEAR SENSOR GAP.  PERFORMED LANDING GEAR INDICATION CHECK PER MAINTENANCE MANUAL, CHECKED OK.
